# SDR IPXA2025091629291

- Difficulty date: September 11, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 31,051 hours, 20,488 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: False Indication
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 12,00 MSL, FLAPS 1, EICAS MESSAGE FOR GEAR NOT DOWN, DISPLAYED FOR APPROXIATELY 2 SECONDS.  PERFORMED OPS CHECK OF RADIO ALT SYS IAW AMM 34-33-00-715-001 OPS CHECK GOOD WORK PERFORMED BY CAT 3 MECHANIC
